MathSciNet Relay Station
MathSciNet bibliographic data
MR1995217 39A10
Atici, F. Merdivenci; Cabada, A.; Otero-Espinar, V. Criteria for existence and nonexistence of positive solutions to a discrete periodic boundary value problem. J. Difference Equ. Appl. 9 (2003), no. 9, 765–775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement